A 17-year-old female asked:
Disclaimer

hi! i'm 17, i've had nexplanon for about six months now. i haven't really had periods but i get a brownish discharge sometimes, is this normal/okay?

1 doctor answer
Dr. Darrin Cunningham
30 years experience Obstetrics and Gynecology
Normal: this is very common with nexplanon
Answered on Jul 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 17-year-old female asked:
Dr. Parul Krishnamurthy
34 years experience Obstetrics and Gynecology
OK: Irregularly irregular bleeding, spotting, brown discharge, is a common side effect of Nexplanon. If it is suiting you otherwise, then stick with it, h ... Read More
A 23-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Normal: It is hormonal withdrawal bleeding.
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Probably period: Brown equals old blood. It sounds like that was your period although likely not a normal period for you. It is typical to have an "off" period every n ... Read More
A 22-year-old female asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: This type of irregular bleeding is common with nexplanon. As long as no additional symptoms appear you probably don't need to be concerned

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month